Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Bonifacius.Neitzel:2017,
  author = {Bonifacius, Lucas and Neitzel, Ira},
  title = {Second order optimality conditions for optimal control of
		  quasilinear parabolic PDEs},
  journal = {Mathematical Control and Related Fields},
  volume = {8},
  number = {1},
  year = {2018},
  pages = {1--34},
  inspreprintnum = {1705},
  annote = {inspreprint,journal},
  pdf = {http://neitzel.ins.uni-bonn.de/pub/BN2017_INS.pdf 1},
  note = {Preprint version available as INS Preprint No. 1705.}
}